time of taking medicine
Feb 28, 2009
Dear doctor, i m taking lumivudine, tenofovir and efarirenz daily together, in between 7pm to 7:30pm. The problem is my dinner timing is not always before 7pm, sometimes 8pm or 9pm. This ends up i have to the med before meal. I always felt little floating like drunk if I take med before dinner. What is the problem with me? my doctor always asked me to to fix the time and take med the same time daily but I cannot stick/fix my dinner the same time before that. how to treat this matter? Any serious problem if i take med one day before dinner and another day after dinner? Please advise.
Response from Dr. Young
Thanks for your post.
I think that it would be easier and simpler to just take your medications prior to going to bed- assuming that this time does not fluctuate more than a few hours, this would be more than adequate (and is precisely what I recommend to my patients).
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Making Out Risks
- Is Burning Penis A Symptom Of HIV?
- Swollen Lymph Glands Could I Have Acute HIV Infection
- Chances Of Getting HIV From Sex With A Prostitute
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.